PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 74 | 1 | 229-235
Tytuł artykułu

Harmonic functions in a cylinder with normal derivatives vanishing on the boundary

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A harmonic function in a cylinder with the normal derivative vanishing on the boundary is expanded into an infinite sum of certain fundamental harmonic functions. The growth condition under which it is reduced to a finite sum of them is given.
Słowa kluczowe
Rocznik
Tom
74
Numer
1
Strony
229-235
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-04-25
Twórcy
  • Department of Mathematics and Informatics, Chiba University, Chiba 263-8522, Japan
  • Department of Mathematics and Informatics, Chiba University, Chiba 263-8522, Japan
Bibliografia
  • [1] M. G. Bouligand, Sur les fonctions de Green et de Neumann du cylindre, Bull. Soc. Math. France 42 (1914), 168-242.
  • [2] T. Carleman, Propriétés asymptotiques des fonctions fondamentales des membranes vibrantes, C. R. Skand. Math. Kongress 1934, 34-44.
  • [3] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 1977.
  • [4] S. Minakshisundaram and Å. Pleijel, Some properties of the eigenfunctions of the Laplace-operator on Riemannian manifolds, Canad. J. Math. 1 (1949), 242-256.
  • [5] H. Weyl, Das asymptotische Verteilungsgestez der Eigenwerte linearer partieller Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung), Math. Ann. 71 (1912), 441-479.
  • [6] D. V. Widder, Functions harmonic in a strip, Proc. Amer. Math. Soc. 12 (1961), 67-72.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv74z1p229bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.